Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
drprox

Redness around lips

Hi, i am on accutane at the moment and have developed a wierd problem with my lips. I have been getting dry lips like most people and have been putting moisturiser on them, but i have started to get like a redness around my lips which makes them look bigger than they are, as if i have overdone it with lipstick or something (not like i wear any im a bloke).

Also it seems the redness has started to flake and goes a bit scaley (a bit liek in this pic here http://www.visualdxhealth.com/images/dx/we...tis_8652_lg.jpg ). Hard to explain.

Just wonder if anyone else has experienced this and if there is any products i could try to keep it under conrol.

Cheers.

J

Share this post


Link to post
Share on other sites

I get the same thing, i've been on accutane for about 3 months now. It not only feels uncomfortable but it looks gross. What are you currently using? I suggest you look into aquaphor. Don't be afraid to apply a lot of it. Vaseline helps as well. Carmex may help relieve any uncomfort you may be feeling. Try those things. Those are what helps me. I have to keep applying it a lot though. Hope I helped any

Share this post


Link to post
Share on other sites

I have the same problem...tried chapstick, vaseline, complex 15, and prevex, but nothing really seems to work.

Share this post


Link to post
Share on other sites

yea i had that. i used equate - triple antibiotic ointment. my sister had it, and the first few weeks i got these zits on my lips that wouldnt heal. they would just scab over then the scab keep falling off too early, before it healed. i would put this stuff on at night(its really shiny), and in a few days it would finally heal. the active ingredients are bacitracin, neomycin sulfate, and polymyxin-b sulfate. equate is just a generic brand, so i think anything like that would heal it too. :D

Share this post


Link to post
Share on other sites

i remember having the exact same problem on and off when i was on accutane. that redness is very annoying, and i remembered it had a burning feeling around my lips. it definitely wasnt caused by dryness. but after a week or two it just went back to normal even though i didnt change anything. this kept coming back and then dissapearing which was strange. but its gone for good now. i have no clue but my only guess would be on accutane you need to apply so much lip balm that it maybe irritates your skin somehow.

Share this post


Link to post
Share on other sites

I actually wasnt applying anything at first until my lips started to get quite dry and then i just used a bit of moisuriser but not no more than anywhere else. At least im not the only one with this issue.

Share this post


Link to post
Share on other sites

I had red alot round my lips while using vaseline n stuff..

I bought Dr dans a week ago now my lips are perfect, id get dr dans

Share this post


Link to post
Share on other sites

get dr dans its the only thing that works to get rid of that i had it to during my 6 months of accutane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×